Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 537023, 17 pages
Research Article

Asymptotic Behavior of Densities for Stochastic Functional Differential Equations

1Aikou Educational Institute, Kinuyama 5-1610-1, Ehime Matsuyama, 791-8501, Japan
2Department of Mathematics, Osaka City University, Sugimoto 3-3-138, Sumiyoshi-ku, Osaka 558-8585, Japan

Received 30 September 2012; Accepted 10 December 2012

Academic Editor: S. Mohammed

Copyright © 2013 Akihiro Kitagawa and Atsushi Takeuchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akihiro Kitagawa and Atsushi Takeuchi, “Asymptotic Behavior of Densities for Stochastic Functional Differential Equations,” International Journal of Stochastic Analysis, vol. 2013, Article ID 537023, 17 pages, 2013. doi:10.1155/2013/537023